# SDR A6WA200840312

- Difficulty date: April 9, 2008
- Submitted: July 18, 2008
- Operation: Air carrier
- Aircraft: N403AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7288
- Aircraft time: 22,381 hours, 19,038 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON RT OUTBOARD WING FLAP.   RT OUTBOARD WING FLAP REPAIRED IAW SRM 57-53-00 FIG 202 SHEET 2 REPAIR 3.  (A)
